On the three dimensional minimal model program in positive characteristic

Christopher D. Hacon, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

49 Scopus citations
Original languageEnglish (US)
Pages (from-to)711-744
Number of pages34
JournalJournal of the American Mathematical Society
Volume28
Issue number3
DOIs
StatePublished - Jul 1 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the three dimensional minimal model program in positive characteristic'. Together they form a unique fingerprint.

Cite this